Structural Completeness in Fuzzy Logics

Notre Dame Journal of Formal Logic 50 (2):153-182 (2009)
  Copy   BIBTEX


Structural completeness properties are investigated for a range of popular t-norm based fuzzy logics—including Łukasiewicz Logic, Gödel Logic, Product Logic, and Hájek's Basic Logic—and their fragments. General methods are defined and used to establish these properties or exhibit their failure, solving a number of open problems



    Upload a copy of this work     Papers currently archived: 92,369

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

62 (#261,999)

6 months
16 (#162,512)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Admissible Rules and the Leibniz Hierarchy.James G. Raftery - 2016 - Notre Dame Journal of Formal Logic 57 (4):569-606.
Almost structural completeness; an algebraic approach.Wojciech Dzik & Michał M. Stronkowski - 2016 - Annals of Pure and Applied Logic 167 (7):525-556.
On Rules.Rosalie Iemhoff - 2015 - Journal of Philosophical Logic 44 (6):697-711.

View all 16 citations / Add more citations